# SDR NACA2017022700013

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 76,881 hours, 60,175 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP, NR 8 TRACK FORWARD ATTACH FITTING (ON WING) HAS EVIDENCE OF CORROSION BETWEEN TRACK ATTACH BUSHINGS.   REPLACED THE FWD ATTACH FITTING IAW BAC5047,  AMM 20-50-11 REV 123, & DWG 65-45455 REV E.
